# SDR YENA2022030400117

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 41,020 hours, 26,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT # 2030, RSW-JFK(DIVERTED TO MCO). BLEED 2 LEAK; T/S PER FIM 36-11-00-810-837A  ODS SYSTEM NORMAL - NO FAULTS. FOUND LEAKS AT #2 ENG PRSOV  AND CROSS BLEED DUCTING GOING TO RT BLEED. SECURED CLAMPS- AFTER OPS CKS NORMAL. RAN APU/ ENG 2 BLEED FOR 1 HOUR- NO FAULTS. AIRCRAFT OK FOR SVC.
